# SDR 05FDEA03903

- Difficulty date: November 18, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48300
- Aircraft time: 44,294 hours, 13,995 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OAK - LEFT MAIN GEAR UNSAFE IN UP POSITION ON BOTH MAIN GEAR INDICATOR AND SYNOPTIC DURING DESCENT.   ACCOMPLISHED RED TAB PROCEDURES, BOTH INDICATIONS NML.  INTERROGATED CFDS FOUND PSEU LT GEAR UP AND LATCHED A/B SENSOR DISAG INTER.  FAULT MSG(317075) FAULT CODE(32-60-07) AS PER MD10 FIM PERFORMED LEFT MLG PROX SENSOR TEST REF:32-61-15-5.  JACKED A/C REF AND SWUNG LEFT MAIN GEAR PERFORMED PROX SENSORS INDUCTANCE TEST REF:MD10-30 M.M.32-61-15-5.  PSEU SHOWED SENSORS OK AND INDUCTANCE VALUES WERE ALL WITHIN LIMITS.  VISUALLY CKD SENSORS AND TARGETS NO DEFECTS NOTED.  AS PER ABOVE FIM CHECKED PSEU CURRENT FAULTS AFTER GEAR SWING, NO FAULTS NOTED.  REMOVED A/C FROM JACKS AND RESTORED TO NORMAL.
